Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
happykayisland

80 Mg Amnesteem With 250 Mg Antibiotic

Recommended Posts

I am doing 80 mg of Amnesteem with 250 mg of antibiotic (twice a day). I am in my seventh week on accutane and I still see no improvement. I am worried that something I am using is breaking me out. I am using CeraVe hydrating cleanser and CeraVe Moisturizer in the tub. Should I be worried?? Anyone have any tips?

Link to comment
Share on other sites

I am using manuka honey to treat my acne. I have also experienced similar problem after using range of products and I always got more breakouts due to allergic reaction. Natural manuka honey really helps with my acne and reduce my old acne scars.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×